RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Katsylo, Pavel Ivanovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13
Presentations: 2

Number of views:
This page:751
Abstract pages:2618
Full texts:964
References:278
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19267
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189682

Publications in Math-Net.Ru
2008
1. P. I. Katsylo, D. A. Timashev, “Natural differential operations on manifolds: an algebraic approach”, Mat. Sb., 199:10 (2008),  63–86  mathnet  mathscinet  zmath  elib; Sb. Math., 199:10 (2008), 1481–1503  isi  elib  scopus
2000
2. P. I. Katsylo, V. L. Popov, “On Fixed Points of Algebraic Actions on $\mathbb{C}^n$”, Funktsional. Anal. i Prilozhen., 34:1 (2000),  41–50  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:1 (2000), 33–40  isi
1998
3. P. I. Katsylo, “The degrees of polynomial self-mappings of $\mathbb C^2$”, Mat. Zametki, 63:4 (1998),  527–534  mathnet  mathscinet  zmath; Math. Notes, 63:4 (1998), 464–470  isi
1991
4. P. I. Katsylo, “Birational geometry of moduli varieties of vector bundles over $\mathbf P^2$”, Izv. Akad. Nauk SSSR Ser. Mat., 55:2 (1991),  429–438  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:2 (1992), 419–428  isi
5. P. I. Katsylo, “Rationality of the moduli variety of curves of genus 5”, Mat. Sb., 182:3 (1991),  457–464  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:2 (1992), 439–445  isi
1990
6. P. I. Katsylo, “Stable rationality of the field of invariants of linear representations of the groups $\mathrm{PSL}_6$ and $\mathrm{PSL}_{12}$”, Mat. Zametki, 48:2 (1990),  49–52  mathnet  mathscinet  zmath; Math. Notes, 48:2 (1990), 751–753  isi
1988
7. P. I. Katsylo, “Rationality of moduli varieties of plane curves of degree $3k$”, Mat. Sb. (N.S.), 136(178):3(7) (1988),  377–383  mathnet  mathscinet  zmath; Math. USSR-Sb., 64:2 (1989), 375–381
1986
8. P. I. Katsylo, “The variety of moduli of curves of genus four is rational”, Dokl. Akad. Nauk SSSR, 290:6 (1986),  1292–1294  mathnet  mathscinet  zmath
1985
9. F. A. Bogomolov, P. I. Katsylo, “Rationality of some quotient varieties”, Mat. Sb. (N.S.), 126(168):4 (1985),  584–589  mathnet  mathscinet  zmath; Math. USSR-Sb., 54:2 (1986), 571–576
1984
10. P. I. Katsylo, “The rationality of moduli spaces of hyperelliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 48:4 (1984),  705–710  mathnet  mathscinet  zmath; Math. USSR-Izv., 25:1 (1985), 45–50
11. P. I. Katsylo, “Rationality of fields of invariants of reducible representations of the group $\mathrm{SL}_2$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, 5,  77–79  mathnet  mathscinet  zmath
1983
12. P. I. Katsylo, “Rationality of the orbit spaces of irreducible representations of the group $\operatorname{SL}_2$”, Izv. Akad. Nauk SSSR Ser. Mat., 47:1 (1983),  26–36  mathnet  mathscinet  zmath; Math. USSR-Izv., 22:1 (1984), 23–32
1982
13. P. I. Katsylo, “Sections of sheets in a reductive algebraic Lie algebra”, Izv. Akad. Nauk SSSR Ser. Mat., 46:3 (1982),  477–486  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:3 (1983), 449–458

Presentations in Math-Net.Ru
1. Переход к независимым инвариантам в формуле квантования Концевича
P. I. Katsylo
Lie groups and invariant theory
November 24, 2004 16:20
2. О проективных инвариантах римановых метрик и связностей
P. I. Katsylo
Lie groups and invariant theory
May 19, 2004 16:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020